Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Confused about what do all symptoms I have

Yesterday I had chest pains, I felt nauseated,and i had a headache. I don't know what it is because I have bronchitis and i also have sinus problems, so I'm really confused. What do all of these symptoms mean ?
Asked On : Thu, 22 Apr 2010
Answers:  3 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
all these symptoms may be due to brochitis and sinusitis itself
please get a check up with physician
chest pains should always be evaluated to rule out any cardiac ailments
course of antibiotic like indclav 625 1 tab 12 hrly for 5 days ,tab bidanzen forte i tab 3 times , tab grilinctus 1 tab 3 times ,tab fourts b i tab daily
tr benzoin steam inhalation will help
please check up and follow advice

Answered: Sun, 20 Nov 2011
I find this answer helpful
  User's Response realize you answered your own question right? huh, maybe not, I'll have a sinus infection and bronchitis. ANTIBIOTICS Yo! Proly need a Z-Pak (zithromax) or just some good ole amoxocillian. Clear you up in a day or so. Lots of fluids to flush the chest and sinuses also. And some saline nose spray wouldn't hurt. and a lil mucinex.


Also, I take Vicodin for cough....and pretty much everything else :-)

Answered: Mon, 26 Apr 2010
  User's Response

you have sinus so the headache could be due to it  and sometimes one have chest pain but if it continues for one or two days more you better consult a doctor. 

Answered: Thu, 22 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor